Doctors have been left baffled after a six-month-old baby died “suddenly and unexpectedly” after receiving four vaccines in the space of ten days.
The baby experienced “shock-associated circulatory or cardiac conditions.” According to reports, it was an “unexpected death…taking a nap in the afternoon and found pulseless in a crib.”
Independentsentinel.com reports: In addition to the Pfizer coronavirus vaccine, the baby received the following on September 16, 2022, and died on the 26th:
BYPASS THE CENSORS
Sign up to get unfiltered news delivered straight to your inbox.
- Pediarix (DTAP + HEPB + IPV) from GlaxoSmithKline
- FluLaval Seasonal Quadrivalent Influenza from GlaxoSmithKline
- PREVNAR13 from Pfizer/Wyeth
- RotaTeq (Rotavirus) from Merck (also mRNA)
The baby had an ear infection at the time.
Texas Lindsey reported it on Twitter. She said, “this democide must end.” Democide is a term coined by political scientist Rudolf Rummel and means murder by the government.
We aren’t saying we know that is the case or the vaccine caused it, but we would like it looked into. Certainly, all those shots simultaneously while the baby has an ear infection is concerning.
We don’t doubt the doctor followed the government’s recommendations. The sudden death was reported to VAERS on October 15th, and the information was released on January 13th.